MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. 24IN. (61CM) DISPOSABLE CUFF W/PLC - SP, SB; TOURNIQUET, PNEUMATIC

ZIMMER SURGICAL, INC. 24IN. (61CM) DISPOSABLE CUFF W/PLC - SP, SB; TOURNIQUET, PNEUMATIC
Model Number N/A
Medical Device Problem Codes Leak/Splash (1354); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery the air leakage from the connection of the tube and the cuff was found on this complaint product.There was a 0-15 minute delay.No adverse events were reported as a result of this malfunction.No further information is available.
 
Additional Manufacturer Narrative
This event is recorded with zimmer biomet under (b)(4).Once the investigation has been completed, a follow-up mdr will be submitted.(b)(6).
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under: (b)(4).This medwatch is being filed to relay additional information.When connected to a known working ats in the lab, the ats had to keep pumping air to keep the cuff inflated, confirming a leak.A bubble test determined the leak was located where the pvc tubing connects to the right-angle connectors of the cuff.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at this time.

Brand Name
24IN. (61CM) DISPOSABLE CUFF W/PLC - SP, SB
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key15898595
Report Number0001526350-2022-01163
Device Sequence Number5250960
Product Code KCY
UDI-Device Identifier00889024380851
UDI-Public(01)00889024380851(17)250803(10)44392662
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2025
Device Model NumberN/A
Device Catalogue Number60707510400
Device Lot Number44392662
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2022
Supplement Date Received by Manufacturer03/23/2023
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown